# SDR VNAA0709015

- Difficulty date: September 30, 2007
- Submitted: October 12, 2007
- Operation: Air carrier
- Aircraft: N202PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7858
- Aircraft time: 9,025 hours, 9,207 cycles
- Engine: Ge CF343B1
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Condition: Low
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A CARGO BOTTLE LOW CAS MESSAGE IN FLIGHT.  CREW ELECTED TO DIVERT AND LAND IN LYH WITHOUT INCIDENT.  MAINTENANCE MEL'D THE CARGO FIRE BOTTLE PER MEL 26-25-01 -C-.  AIRCRAFT WAS RELEASED FOR SERVICE.
